# SDR 99FDEA00096

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

VIBRATION NOTED INCREASED WITH POWER CHG ON ENG NR 2.  POWER REDUCED TO IDLE AND AC RETURN TO MEM.  SWAPPED AC PACKS WITH NO CHG IN VIBRATION ALL ENG AND HYD IND NORM.  *S/D*  REMOVED AND REPLACED NR 2 ENG IAW W/C 71T1101 & 71T1701.  NR 2 ENG GROUND CKS NORMAL.
